# SDR 2012FA0000378

- Difficulty date: April 30, 2012
- Submitted: June 15, 2012
- Operation: General aviation
- Aircraft: N143FC
- Make and model: Piper PA-28-181
- Aircraft serial: 288290178
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: 4526499
- Condition: Discharged
- Location: Elt
- Component: Elt, Artex
- Component part number: ME406
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOUND COMPLETELY DEAD DURING ANNUAL/ 100 HR INSPECTION.
